# SDR IXXA202411070101

- Difficulty date: October 15, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N499AZ
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 90,278 hours, 15,971 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING INBD AFT FLAP OTBD END UPPER SURFACE SKIN HAS EDGE DAMAGE. HAECO WO 320009 NON ROUTINE 46446
